• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 69
School of Mathematics
  Title:   Dual properties in table algebras
  Author(s): 
1 . M. R. Darafsheh
2 . A. Rahnamai Barghi
  Status:   Published
  Journal: Pure Appl Math. (Xian)
  No.:  6
  Vol.:  6
  Year:  1999
  Pages:   73-80
  Supported by:  IPM
  Abstract:
In this paper we prove that if (A,B) and it's dual (A,B) are both table algebras, then nilpotency property is preserved by duality. Using basic properties of table algebras we also prove that if (A,B) is an abelian table algebra, then (A,B) is also an abelian table algebra.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right